# SDR F3LA200800382

- Difficulty date: June 23, 2008
- Submitted: July 25, 2008
- Operation: Air carrier
- Aircraft: N810FR
- Make and model: Airbus A318-111
- Aircraft serial: 3110
- Aircraft time: 4,081 hours, 2,116 cycles
- Engine: Cfmint CFM565B8P
- System (JASC): 3350 · Emergency Lighting
- Part: Lamp
- Part number: BR964424
- Condition: Burned Out
- Location: Emergency Light
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING A HEAVY MAINT CHECK INSP, NOTED ROWS 3 AND 11 AFT MOUNTED LAMP OF EMERGENCY LIGHT MOUNTED SEATS INOP. MAINT REMOVED AND REPLACED SEAT MOUNTED EMERGENCY LIGHT ASSEMBLY IAW AMM 33-51-19 PAGE BREAK 401.  UPON COMPLETION OF THE MAINT IT WAS INSPECTED, FOUND ACCEPTABLE AND THE EMERGENCY LIGHT OPERATIONAL CHECKED GOOD. (A)
